On the classification of quadratic forms over semi local rings
Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 7-10.
@incollection{MSMF_1979__59__7_0,
     author = {Baeza, Ricardo},
     title = {On the classification of quadratic forms over semi local rings},
     booktitle = {Colloque sur les formes quadratiques (Montpellier, 1977)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {7--10},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {59},
     year = {1979},
     doi = {10.24033/msmf.244},
     zbl = {0404.10011},
     mrnumber = {80m:10018},
     url = {http://archive.numdam.org/articles/10.24033/msmf.244/}
}
TY  - CHAP
AU  - Baeza, Ricardo
TI  - On the classification of quadratic forms over semi local rings
BT  - Colloque sur les formes quadratiques (Montpellier, 1977)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1979
DA  - 1979///
SP  - 7
EP  - 10
IS  - 59
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.244/
UR  - https://zbmath.org/?q=an%3A0404.10011
UR  - https://www.ams.org/mathscinet-getitem?mr=80m:10018
UR  - https://doi.org/10.24033/msmf.244
DO  - 10.24033/msmf.244
ID  - MSMF_1979__59__7_0
ER  - 
%0 Book Section
%A Baeza, Ricardo
%T On the classification of quadratic forms over semi local rings
%B Colloque sur les formes quadratiques (Montpellier, 1977)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1979
%P 7-10
%N 59
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.244
%R 10.24033/msmf.244
%F MSMF_1979__59__7_0
Baeza, Ricardo. On the classification of quadratic forms over semi local rings, in Colloque sur les formes quadratiques (Montpellier, 1977), Mémoires de la Société Mathématique de France, no. 59 (1979), pp. 7-10. doi : 10.24033/msmf.244. http://archive.numdam.org/articles/10.24033/msmf.244/

[1] R. Baeza, Quadratische Formen über semi lokalen Ringer. Habilitations schrift, Saarbrücken, 1975.

[2] R. Baeza, Quadratic forms over semi local rings. Lecture Notes in Math. n° 655. | MR | Zbl

[3] R. Elman, T.Y. Lam, Classification theorems for quadratic forms over fields. Com. Math. Helv. 49, 373-381 (1974). | MR | Zbl

[4] K.I. Mandelberg, On the classification of quadratic forms over semi local rings. J. of algebra, 33, 463-471, (1975). | MR | Zbl

[5] C-H, Sah, Symmetric bilinear forms and quadratic forms. J. of algebra, 20, 144-160 (1972). | MR | Zbl

Cited by Sources: